# SDR AALA200802039

- Difficulty date: August 8, 2008
- Submitted: September 25, 2008
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 30,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 7246
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK SEAT MOUNTED EMERGENCY LIGHTS AT FORWARD COACH CABIN INOPERATIVE.  REPLACED BATTERY PACK AT RT NR 3 DOOR FOR INOPERATIVE SEAT MOUNTED EMERGENCY LIGHTS AT FORWARD COACH CABIN.  SYSTEM GROUND CHECKED NORMAL OPS.
